Advair and shingles

Common Questions and Answers about Advair and shingles

advair

I knew it when i found that Advair surpresses your amune system and i found that it has brought on major illnesses and death. I have been off Advair for 2 days and already feel better and like my happy self is coming back.
I have also been experiencing GI problems particularly nausea, irritable stomach, reflux and irregular bowel movements during past 10 days. I have lost 5 lbs in 1 week and I am unable to eat much of anything except rice and crackers. Please help me interpret the following MRI report. Many thanks! MRI was performed utilizing the 1.5 Tesla High Definition GE Excite Magnet. Sagital T1 weighted images, axial fast FLAIR and T2 weighted images were obtained through the brain.
1) Your inflammation and 2) Your broncospasms. The steroids will be taking care of your inflammation. Advair is also to reduce the inflammation (it is a long term anti-inflammatory) but it can take a couple months for it to take full effect. You seem to be missing the medicine for the bronchospasms or constriction (typically this is Albuterol.) ADVAIR helps prevent asthma symptoms from occurring in the first place. Results may vary.
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
Three questions if I might First, do the medications prescribed for COPD (Spiriva, Symbicort, Advair) slow the progression of COPD or only provide symptomatic relief? If they do not slow the progression, then given some of the side effects I may not use any of them. The second question relates to quitting.
My Dr's put me on advair 500/50 twice a day, albuterol and atrovent. Albuterol and Atrovent would solve my issues but only briefly (45-60 minutes). This continued throughout the year and my Dr's took chest xrays, ct scans, blood work, complete pulmonology workups, EKGs for heart problems, etc.. Everything was always 100% ok. My oxygen is excellent at 96-98 all the time and my peak flows are typically fine. I did have an esophogram confirm reflux.
I am on meds for allergies and asthma (Zyrtec, Singulair and Advair) and more recently to try and help with the current problems, I am taking Neurontin (900 mg per day - I cant take more makes me too sleepy to work) and Darvocet, which I take about 2 pills a day. I try not to take more, makes me itch if I take too much of it.
30 at night to have her undergo phlubotomy. SHE HAS ABSOLUTELY NO SYMPTIOMS EXCEPT THE OXYGEN/diffusion - NO TIREDNESS,COUGHING,WHEEZING,SELLING IN ANKLES, CHEST PAIN,SHORTNESS OF BREATH.,Hemotologist did 1 1/2 months of testing and said not in blood, bone marrow, etc. Oxygen saturation was LOW, so placed on oxygen 24/7. Blood gasses reflection low 02 and low CO2. Size of blood cells dropped below 50. Sent to Pulmonologist.
No viral infection that I am aware of (yes, I did have chicken pox as a child, and I had shingles about 4 years ago on my hip, nothing since) I have had problems with a LOT of sinus infections over the past year. No fever parasite........ don't know.....
The doctor said it wasn't shingles, but it must have been some sort of virus. Either my foot and leg is cold and numb or else hot with burning pain. My brother also has had drop foot and his left leg had the same type of pain as mine. He has to wear special boots to help his walking. I was told that they suspected my problems were connected to a central nervous system disorder, but all the reports to date are normal.
Low diffusion and saturation suggested COPD, but her lung function was 115% of normal (so very mild) Put on Advair and Spyriva...1 month later, diffusion dropped! But lungs were always clear, functioning at over 100%. Sent for every test you can imagine - from CT angiogram, etc. to CT chest - no shunts, no embolisms, fibrosis,etc. Oxygen level at night 98% (no not apnea). After two ecocardiograms and a 5 bubble echos-no hole in heart.
I was given Advair and a steroid and a few days later I couldn't walk hardly at all. Both legs felt numb. A little while after that everything switched to my right side. My right hand and arm as well as my right leg twitch or whatever the currect term is. This goes on for between 50% adn 70% of the time I am awake. I have had a lot of blood tests, and was referred to a neurologist. He scheduled an MRI of the brainn with dye. I have and AEP, SEP and a VEP scheduled for next week.
I'm 24 now--the first time I ever had an anxiety episode was in college when I was about 19 and I had started taking advair and singulair for the first time for my asthma/allergies. I'm still convinced that that's what has opened the floodgates for me, so to speak. As far as anxiety disorders go, different things can trigger the onset of them if you have a genetic predisposition for it, and for me that's what it was and I've had a problem with it ever since.
I spent the last week in the hospital and doctors found all teswt (CT, MRA, MRI and bloodwork) to be normal. I have neck pain, vision and hearing problems, dizziness, numbness and tigling in the left side. I went to my PC and he said they did see a cyst in my sinus cavity. I knew it was there because of prior scans, but was told it was not a big deal. He said I sould see an ENT. I did last year and was told to use nose sprays to dry it up which did not work.
here i go....so for the last 6 months i have had itchy eyelids...my eye doctor told me it was due to mild allergies and prescribed eye drops which didnt help in the least so i turned to over the counter allergy medicine which hasn't helped either (so i dont think it's allergies) and in the last 3 weeks not only are my eyelids itchy but when i wake up in the morning my upper eye lids are bright red and swelled up so bad that its embarassing!!!!
MedHelp Health Answers